# SDR 2000UALA00273

- Difficulty date: May 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Aircraft time: 62,038 hours, 35,652 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FUSELAGE IMPACTED BY GROUND EQUIPMENT.  RPL FRAMES 65-61420-10, 65-16342-35 & -34, 65-16343-69 & -68AT BS 1050, 65-16342-35 & -34 AT BS 1030, 65-61420-10 AT BS 1026.4, 65-56156-80, 65-16344-44.  REPAIRED FRAMES 65-16341-65 BETWEEN STR 18R AND 25R AT BS 1010-1090 AND 65-16345-68 AT BS 1090.  RPL STRINGERS 65-56248-42, -43 & -44 AT BS 1010 & 1183.  RPL SKIN SECTION FROM BS 1010 TO BS 1100.  REPAIRED SKIN PANEL 65-54580-41 AT BS 950 - 1009 & S20R-26R.
